# SDR DALA2021030501286

- Difficulty date: March 1, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 416 hours, 244 cycles
- Engine: PW1521G3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Missing
- Location: Fan Case
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FIXED STRUCTURE SEAL AND FITTING UPPER FAN CASE TASK PW1000G-A-78-36-22-00B-720A-D.   INSTALL UPPER FAN CASE FIND STRUCTURE (IFS) SEALS AT FITTING A220 78-36. OK FOR SERVICE. (LP# 1743449)
